Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

Two-weighted Hardy operators in $L^{p(\cdot )}$ spaces and applications

Tom 249 / 2019

David E. Edmunds, Alexander Meskhi Studia Mathematica 249 (2019), 143-162 MSC: Primary 46B50; Secondary 46E30. DOI: 10.4064/sm180204-20-8 Opublikowany online: 3 June 2019

Streszczenie

We establish bounds for the norm of the two-weighted Hardy operator $H_{v,w}$ in variable exponent Lebesgue spaces $L^{p(\cdot )}$. The results derived are applied to (a) estimate the measure of non-compactness for $H_{v,w}$; (b) prove a two-weighted variant of the Rellich inequality in $L^{p(\cdot )}$.

Autorzy

  • David E. EdmundsDepartment of Mathematics
    University of Sussex
    Falmer, Brighton BN1 9QH, U.K.
    e-mail
  • Alexander MeskhiDepartment of Mathematical Analysis
    A. Razmadze Mathematical Institute
    I. Javakhishvili Tbilisi State University
    6, Tamarashvili St.
    0177 Tbilisi, Georgia
    and
    Department of Mathematics
    Faculty of Informatics and Control Systems
    Georgian Technical University
    77, Kostava St.
    0171 Tbilisi, Georgia
    e-mail
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek